# SDR MASA2014032031020

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 22,223 hours, 18,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14F FLOOR LEVEL EMERGENCY EXIT SIGN  LAMPS ARE INOPERATIVE.
